# SDR AALA202301305161

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 63,086 hours, 26,529 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 22327H0226
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN`S L1 WINDSHIELD DELAMINATED. REMOVED AND REPLACED L1 WINDSHIELD PER AMM 56-11-11 AND JOB CARD 08C21156001.
